, Volume 10, Issue 3, pp 283-294

First online:

Completions of orthomodular lattices II

  • John HardingAffiliated withDepartment of Mathematics, Vanderbilt University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


If\(\mathcal{K}\) is a variety of orthomodular lattices generated by a set of orthomodular lattices having a finite uniform upper bound om the length of their chains, then the MacNeille completion of every algebra in\(\mathcal{K}\) again belongs to\(\mathcal{K}\).

Mathematics Subject Classifications (1991)

06A10 20B14

Key words

Orthomodular lattices MacNeille completion Boolean algebra